# SDR 9617506614

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 23059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1750 1791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE FUSELAGE SKIN AND INTERNAL DOUBLER/TRIPLER BS 1750 TO 1791, STR 42R TO 43R.  REPAIRED SKIN (P/N 65B07002-1) PER EA 66-106554.
